# SDR NACA20250717006

- Difficulty date: February 5, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RIGHT AUDIO IS WEAK. PER TS PURPOSES A SELF-TEST WAS PERFORMED ON THE LT & RT HF XCVR,DURING THE SELF-TEST THE STATUS LIGHTS ON RT XCVR DID NOT COME ON.AFTER THAT SWAPPED THE XCVR LT FOR RT SIDE AND PERFORMED THE SELF-TESTAND FOUND SAME RESULT. REMOVED THE XCVR RT SIDE & MONITORED VOLTAGE AT CONNECTOR D643C PINS 2, 3, 7; VOLTAGE IS GOOD BUT FOUND PIN 3PUSHED INTO CONNECTOR. INSTALLED CONTACT PIN ON PIN 3 CORRECTLY,  INSTALLED TO THE ORIGINAL POSITION THE LT AND RT XCVR, PERFORMED A SELF-TEST ONBOTH XCVRS THE STATUS LIGHTS COME ON IN BOTH XCVRS. PERFORMED SYS TEST HF COMMS, TEST GOOD. IAW AMM 23-11-03-024-001,AMM 23-11-03-424-005, AMM 23-11-00-735-042 AND SWPM 20-74-20.
